# SDR ZW0A0203201

- Difficulty date: March 16, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 13,686 hours, 6,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ROW 21 THRU 26 WOULD NOT SHUT OFF.  REPLACED THE BATTERY PACK. CHECK-C 11-9-01 MCI.  --CLOSED--
